# SDR QXEA2021061000286

- Difficulty date: June 10, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 11,739 hours, 6,797 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Dirty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULT TO OPEN/ CLOSE FLIGHT DECK DOOR. REMOVED FROM SERVICE. CLEANED DEBRIS FROM COCKPIT DOOR ELECTRO-MECHANICAL LATCH STRIKER. COCKPIT DOOR NOW OPENS AND CLOSES NORMALLY/EASILY. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
